MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 CALCITONIN; RADIOIMMUNOASSAY, CALCITONIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 CALCITONIN; RADIOIMMUNOASSAY, CALCITONIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the observation of calibration and reproducibility issues on patient results with calcitonin (cal) on an immulite® 2000 xpi immunoassay system.Due to this issue, the customer is no longer processing patient samples with this assay.The instrument has been checked by a field service engineer (fse) who confirmed that it is operating correctly.Other assays are performing acceptably.Siemens is investigating the issue.As stated in the limitations section of the instructions for use: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings.".
 
Event or Problem Description
The customer reported the observation of calibration and reproducibility issues on patient results with calcitonin (cal), lot 340 on an immulite® 2000 xpi immunoassay system, serial number: (b)(6).The patient results provided to siemens were not reported to the physician as it is unknown which result is correct.There are no known reports of patient intervention or adverse health consequences due to the issue.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00473 was filed with fda on november 25, 2024.Correction - b3 - date of event was updated.December 16, 2024 - additional information.Siemens requested the following information from the customer to investigate the issue: maindatabase, spy file logs, error log files, sample type and sample handling.Was a full decontamination performed? the requested information was not provided.The limitations section of the instructions for use states: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." the customer reports that no other assays have an issue.The system was checked by a field service engineer and confirmed that the instrument is operating correctly.

Brand Name
IMMULITE 2000 CALCITONIN
Common Device Name
RADIOIMMUNOASSAY, CALCITONIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED SIEMENS HEA
glyn rhonwy
registration #:3002806944
gwynedd llanberis LL55 4EL
UK   LL55 4EL
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key20779070
Report Number1219913-2024-00473
Device Sequence Number5006127
Product Code JKR
UDI-Device Identifier00630414961156
UDI-Public(01)00630414961156(10)340(17)250131
Combination Product (Y/N)N
Initial Reporter CountryBK
PMA/510(K) Number
K023304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number10381446
Device Lot Number340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/06/2025
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown